# SDR FOTR2016910976

- Difficulty date: November 3, 2010
- Submitted: November 3, 2010
- Operation: General aviation
- Aircraft: N831US
- Make and model: Doug MD 83
- Aircraft serial: 49791
- Aircraft time: 50,822 hours, 28,990 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER CARGO DOOR JAMB HAS CORROSION, STA. 408- 427. REPAIRED ON NR 10976 FASI W/O 20169.
